A 39-year-old female asked:
I take bupropion xl and today was a bit sick from a picnic and threw up about 4 hrs after taking it. did it leave my system? i could taste bitter.
1 doctor answer • 1 doctor weighed in
Addiction Medicine 26 years experience
Wait for next dose: After 4 hours, the medication likely was out of your stomach, however i would recommend waiting until the next days dose is due to take again. Doubling up on bupropion increases chance of seizure.
Created for people with ongoing healthcare needs but benefits everyone.
5.1k viewsAnswered >2 years ago
Last updated May 10, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.